# SDR SCNA20251208467

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N838SY
- Make and model: Boeing 737-86N
- Aircraft serial: 32733
- Aircraft time: 68,742 hours, 24,987 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY NR 1 OVEN SMOKES WHEN IN USE.  R & R AFT GALLEY NR 1 OVEN WITH NEW IAW AMM 25-31-01, OPS CHECKED GOOD.
